I- Convergence and I- Core of a Double Sequence in Non-Archimedean Fields

Hits: 78
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Admissible Ideal, Core of a Double Sequence, Non archimedean Fields, I Convergence, I Core, k Core, Regular Matrix
Authors:
S. Sangeetha
Journal:
IJISM
Volume:
6
Number:
2
Pages:
84-87
Month:
March
ISSN:
2347-9051
Abstract:
The concept of I-Convergence of real bounded sequences was introduced by Kostyrko et al [2, 7, 8] as a generalization of Statistical convergence [4, 5, 9] which is based on the structure of the ideal I of subsets of the set of natural numbers. Later, K. Dems extended the concept of I- convergence of a double sequence in [3, 8, 10]. In this paper, we discussed the idea of I- convergence and I- core of a double sequences in a complete, locally compact, non-trivially valued, non-archimedean field K and also we have proved some basic properties of these concepts, which is analogues to the work presented by Vijaya kumar [15]
Full text: IJISM_740_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=